# SDR AALA202103159032

- Difficulty date: March 10, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 9,693 hours, 1,044 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16790BA04
- Condition: Faulted
- Location: Standby
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DIVERTED TO PHL DUE TO INOPERATIVE INTEGRATED STANDBY FLIGHT DISPLAY. ACCOMPLISHED ISFD INSTALLATION TEST IAW AMM B787-A-34-24-01-00A-720A-A, OPS CHECK GOOD.
